# SDR ASAA2019021628200

- Difficulty date: February 16, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 31,789 hours, 9,292 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON T/O AUTOTHROTTLES WOULD NOT ENGAGE. AUTOTHROTTLES WERE ARMED BUT AS SOON AS TOGA WAS PUSHED, A/T'S DISCONNECTED. CONTINUES T/O SETTING THRUST MANUALLY. FOUND AUTOTHROTTLE DC1 C/B POPPED. CONSULTED WITH MX CONTROL, DISPATCH AND FOFO. ELECTED TO RESET C/B. C/B RESET AND AUTOTHROTTLES ENGAGED. OPS NORMAL REMAINDER OF FLIGHT. GROUNDED - YES. CHECKED AUTOTHROTTLE DC CIRCUIT BREAKER PER AMM 20-60-01-860-801 - NO DEFECT NOTED. AUTOTHROTTLE BITE PER FIM 22-31-TASK 801 SHOWED ONLY FAULT 22-31263 "A/T 28VDC PWR INV". ACCOMPLISHED T/S FOR FAULT 22-31263 PER FIM 22-31 TASK 810 - INITIAL EVALUATION (CURRENT STATUS TEST) DID NOT CONFIRM FAULT. PERFORMED AUTOTHROTTLE OPERATIONAL TEST PER AMM 22-31-00-710-802 - ALL TESTS PASS.
